MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
During shift check, the loaner autopulse platform (b)(6).Displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large).No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint that "the autopulse platform (b)(6).Displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large)" was confirmed during both archive data review and functional testing.The root cause of the ua07 was the failed load cell module 1, likely attributed to the age of the platform, failed component(s), or mishandling such as a drop.The autopulse platform was manufactured in june 2015 and is over 8 years old, beyond its expected service life of 5 years.Visual inspection of the returned autopulse platform showed no apparent physical damage.Further inspection revealed that the encoder driveshaft could not rotate smoothly, exhibiting binding and resistance, unrelated to the reported complaint.The root cause of the observed issue was the sticky driveshaft clutch area.This is usually caused by sharp edges of the armature plate, or burrs on the surface of the clutch rotor, likely due to wear and tear.The impact of the sticky clutch was not severe enough to make the platform non-functional.The clutch plate was deburred to remedy the problem.A review of the archive data showed multiple user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) around the customer's reported event date, confirming the reported complaint.Functional testing failed due to the ua07 advisory message displayed upon powering up the platform, confirming the reported complaint.Load cell characterization test results revealed that load cell module 1 was over-reporting, and it needs to be replaced to remedy the fault.Zoll is awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for the autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key17495118
Report Number3010617000-2023-00662
Device Sequence Number12575838
Product Code DRM
UDI-Device Identifier00849111000277
UDI-Public00849111000277
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2023
Initial Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown